# SDR SWAA2020061290620

- Difficulty date: June 8, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 41,031 hours, 24,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED OPERATIONAL TEST AT POSITIONS: FWD GALLEY WALL LOWER RT POSITION AND OUTSIDE RT FWD OF AFT CARGO DOOR.  SECURED CONNECTOR AT EMERGENCY EXIT SIGN AT FWD GALLEY WALL LOWER RT AND REMOVED AND REPLACED BATTERY POWER SUPPLY AND BATTERY PACK AT POSITION M1670 ON N/R W148484 COPY ATTACHED; AND TEST OF THE EMERGENCY LIGHTS AT FWD GALLEY WALL LOWER RT AND OUTSIDE RT FWD OF AFT CARGO DOOR FOUND NORMAL PER REF AMM 33-51-01-960-802 AND AMM 33-51-06-960-806.
